Light headed and dizzy, on Enbrel, naproxen and MXT?

Hello,

it became worse in the middle of the night, was so light headed and dizzy I felt as if I was about to fall out of my body!! sorry it's the best way I can expain...

I have been fighting a cold for a couple of weeks, been up at night with baby who has it also, so maybe over tired.

I'm going to ask doc about Naproxen as have constant ringing in ears and I'm really not sure it's making a difference, anyone else feel like this with Naproxen?

Thanks :)

12 Replies

oldestnewest
  • Hi Wiliby I have recently had episodes of dizziness and being light headed mainly in the night, but my GP as been very good and sent me for lots of tests has he doesn't no what it is. Not had one for a few weeks now though so I'm hoping they have subsided on there own.

    You also say you have ringing in the ears which could be tinnitus, this may cause light headiness or dizziness. The other thing was it could be vertigo which is connected with the ears and the dizziness.

    I would get it checked out with GP though asap, could even be a viral infection seeing as you have had a cold.

    Good luck and let us now how you get on

    Take care

    mand xx

  • Hi Mand, of course, never thought of that connection with ringing in ears, makes sense and will mention it to doctor, gosh feels like the doctors surgery is my second home this year!

    Hope yours stay away also, I was more worried it was the enbrel and that I would be taken of it.

    Thanks Mand x

  • Hi Wilby, I experienced awful dizziness, mostly in bed, and it turned out to be low blood pressure. Have you had that checked recently?

    I'm on 500mgs naproxyn daily and have been for some time but only had tummy problems with it. (Sorted by daily mepredec now) Are you taking anything for the tummy with the naproxyn?

    Hope you feel better soon, Love Sue x

  • Hi HarelySue, I'll get blood pressure checked when my husband comes home (he's a paramedic) again, never though of that, my blood pressure is normally on the low side.

    Yes, I have something for the stomach which helps, can't remember the name :)

    Thank you x

  • as above check with gp... ringing in ears can be caused by some drugs eg diclofenac and citalopram to name but two!.. unfortunately all drugs can have side effects even paracetamol! different drugs suit different people.. think the low blood pressure or an inner ear problem as the other lovely ladies have suggested are possible culprits...

  • Lots of good advice! I was on diclofenic before but only a couple of weeks, doc changed it as it wasn't working so well, whats your opinion on anti-inflamms? are naproxen ect much stronger than ibrofen?

    (sorry for the spelling)

    Thanks Alison x

  • Yean sounds to me alike like vertigo not a nice Feeling if it is.

    See your doctor a.s.a.p.

    Take care

    Julie Xx

  • oh, don't like the sound of that, have nurse tomorrow, will mention it to her, there is always a 6 weeks waiting time for my doc!

    Thanks Julie x

    ps. good to see you back on the site :)

  • THanks x :)

  • I am also on Embrel amd Methetrexate and have recently been diagnosed with Menieres Disease! Apparently some ENT doctors believe there is a connection between this and RA as they do see an unusually high number of RA patients but nothing definite has been proved and the RA consultants are having none of it. Thought I'd mention it though as your symptons are very familiar. Hope you get an answer soon as vertigo is awful.

  • nsaids.. ie diclofenac, and naproxen all have the possiblity of causing vertigo(dizziness) or tinnitus (ear noise) as side effects. this does not happen to every one but they are listed as potential side effects..naproxen and diclofenac.. similar in effectiveness and similar in side effects profile!.. Ibuprofen safety. side effects profile is better, but none are harmful or v dangerous.. all nsaids can possibly cause gastrc problems..should always be taken with food and ideally stomach protectant such as ompeprazole or rainitidine.

  • Hi, I have been on Naproxen for month's and was ok but just started MXT also, and have been.lightheaded and dizzy.

You may also like...